# SDR NSVA2011249

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,300 hours, 40,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO EMER PWR LIGHT CAME ON IN FLT.
